MathSciNet Relay Station
MathSciNet bibliographic data
MR2607244 35C07 (35Q53)
Lu, Bin; Zhang, HongQing; Xie, FuDing Travelling wave solutions of nonlinear partial equations by using the first integral method. Appl. Math. Comput. 216 (2010), no. 4, 1329–1336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement